Hiroshima Mathematical Journal

Isomorphisms between interval sublattices of an orthomodular lattice

Samuel S. Holland, Jr.

Full-text: Open access

Article information

Hiroshima Math. J., Volume 3, Number 2 (1973), 227-241.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 06A25
Secondary: 46L10: General theory of von Neumann algebras


Holland, Jr., Samuel S. Isomorphisms between interval sublattices of an orthomodular lattice. Hiroshima Math. J. 3 (1973), no. 2, 227--241. doi:10.32917/hmj/1206137305. https://projecteuclid.org/euclid.hmj/1206137305

Export citation


  • [1] G. Birkhoff, Latticetheory, 3rd ed., AMS Colloq. Publ. XXV, Amer. Math. Soc. Providence, 1967.
  • [2] J. Dixmier, Les algebres d'operateursdans espace Hilbertien, 2nd ed., Gauthier-Villars, Paris, 1969.
  • [3] D. J. Foulis, A note on orthomodular lattices, Portugal Math., 21 (1962), 65-72.
  • [4] D. J. Foulis, Notes on orthomodular lattices, lecture notes, Univ. of Florida, 1963.
  • [5] S. S. Holland, Jr., "The current interest in orthomodular lattices," in Trendsin lattice theory, J.C. Abbott, ed., van Nostrand Reinhold Math. Studies #31, van Nostrand Reinhold, New York, 1970.
  • [6] S. S. Holland, Jr., Distributivity and perspectivity in orthomodular lattices, Trans. Amer. Math. Soc, 112 (1964), 330-343.
  • [7] M. F. Janowitz, On the lattice of left annihilators of certain rings, preprint.
  • [8] F. Maeda and S. Maeda, Theoryof symmetric lattices, Die Grundlehren der mathematischen Wissenschaften, Band 173, Springer-Verlag, New York-Berlin, 1970.